# SDR DALA2022092706307

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 66,984 hours, 31,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 NEED TO COMPLY WITH ER/A 597588-14AD. CORRECTIVE ACTION: COMPLIED WITH ER/A 597588-14AD. (2426391)
